Couldn't find what you looking for?

TRY OUR SEARCH!

please let me know how a person on the drug Abilify who has gained more than 50 lbs in the last 4 months can lose weight!

Loading...

Hey you must change your life style completely. First of all how old are you? And would you say that you are leading healthy life?

If you are aware of your bad habits the first step is to lose them. So avoid junk food and take outs. Instead of that try to cook and learn some new healthy recipes. Instead of white sugar try with brown or some other low calorie sweeteners. Exchange chocolate with fruits and off course not completely but at least cut down daily intake of chocolate. Increase water intake and stop with sodas because they are full of empty calories.

And after this you could start with some type of physical activity. This will be good for your mental and physical health. The sooner you start the sooner you will see results. And eat at least two hours before physical activity and avoid to eat one hour after. And don't forget to drink plenty of water.   
Reply

Loading...

I run for an hour 5 times a week ,eat healthily and low fat BUT still am gaining  a pound a week on ablify .help !!
Reply

Loading...